Lightlike Hypersurfaces of a Golden Semi-Riemannian Manifold


POYRAZ N. , YAŞAR E.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.14, no.5, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.1007/s00009-017-0999-2
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

We introduce lightlike hypersurfaces of a golden semi-Riemannian manifold. We investigate several properties of lightlike hypersurfaces of a golden semi-Riemannian manifold. We prove that there is no radical anti-invariant lightlike hypersurface of a golden semi-Riemannian manifold. In particular, we obtain some results for screen semi-invariant lightlike hypersurfaces of a golden semi-Riemannian manifold. Moreover, we study screen conformal screen semi-invariant lightlike hypersurfaces.